# SDR DALA1105950950

- Difficulty date: January 23, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 55,613 hours, 42,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING INOPERATIVE FROM ROW 31 TO 38.  MX REPAIRED THE WIRING AND REPLACED THE ASSOCIATED FUSE IN THE BATTERY PACK.  OPS CK GOOD.
